# SDR AWXA200700794

- Difficulty date: June 27, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 20,376 hours, 7,790 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Pin
- Part number: D5755104120000
- Condition: Corroded
- Location: Nr 1 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - BC-4 CHECK - NR# 5948352, CORROSION ON LEFT WING SPOILER NR 1 HINGE PIN, WS 306 - WS 407.  REPLACED LEFT WING SPOILER NR 1 HINGE PIN, WS 306 - WS 407 IAW A320 AMM 27-64-41.
